Toxic hepatitis induced by antithyroid drugs: four cases including one with cross-reactivity between carbimazole and benzylthiouracil.
Аннотация
OBJECTIVE
This study was conducted to assess the occurrence of hepatic adverse effects encountered with antithyroid drugs.
METHODS
Retrospective review of medical records of 236 patients with hyperthyroidism admitted in our department (in- or out-patients) from 1986 to 1992.
RESULTS
Four patients (1.7%) were identified with toxic hepatitis which could reasonably be attributed to the use of antithyroid agent. Two patients had a cholestatic hepatitis induced by carbimazole (Néomercazole). Two others had a mixed (cholestatic and cytolytic) hepatitis following carbimazole. One of the latter two patients further experienced a cytolytic hepatitis which appeared after Benzylthiouracil (Basdène) had replaced carbimazole. Biological features of hepatitis disappeared in all cases after cessation of the incriminated drug, while biliary, viral and immunological searches were negative. Only 2 patients of our retrospective study experienced a mild or severe neutropenia.
CONCLUSION
Toxic hepatitis is a potential adverse effect of antithyroid drugs which warrants, as for haematological disturbances, a pre-therapeutic determination and a careful follow-up of relevant biological markers. Moreover, hepatotoxicity may not be restricted to one class of antithyroid agents.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.